# SDR REXA2016052400935

- Difficulty date: May 24, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 19,608 hours, 12,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK  BETWEEN FS 669.4 - 720.85, HAS MULTIPLE AREAS OF CORROSION.     SEAT TRACK WAS REPLACED IAW REO 670-53-00-343 REV M & AMM 53-00-49-400-801-A07.
